# SDR UALA2011071303504

- Difficulty date: July 12, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 43,748 hours, 17,827 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: Row 28-37l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 COMPT DOORS FAILED TO OPEN DURING MANUAL RELEASE CHECK (3 TRYS) - SEAT ROWS 28L AND 37L.  REMOVED O2 GENERATOR AND DROPPED CONTAINER FOR ACCESS.  OPENED REPACKED ADJUSTED DOORS AND OPS CHECKED GOOD.  FOUND MASKS BINDING DOOR.
